MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU
Catalog Number CDC-45552-VPS2
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the catheter kinked while indwelling.The catheter had been placed on (b)(6) 2023 in the left basilic.The catheter was not flushing and had sluggish or absent blood return.The catheter was pulled back 2 cm and correct placement confirmed using ultrasound.No patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of a catheter kinked/bent was confirmed by visual inspection of the customer supplied photos.The complaint of a kinked catheter was able to be confirmed by the photo.The photos show an x-ray image of the catheter inside a patient and kinking can be observed in the catheter body, however, no conclusions can be made about the cause of the kinks from the photos alone.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM
Common Device Name
CATHETER INTRAVSCULAR THERAPEU
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18003309
Report Number9680794-2023-00810
Device Sequence Number12396733
Product Code LJS
UDI-Device Identifier30801902120794
UDI-Public30801902120794
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2024
Device Catalogue NumberCDC-45552-VPS2
Device Lot Number33F23F0573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown